Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

My legs are swelling and i got blood in urine.

Sir I from Nepal.... Before 1 month my those legs are swelling i had drop my blood and urine exam in lab. blood report is not bad all is right but urine is protein 3+ please suggestion for me?
Asked On : Sun, 7 Aug 2011
Answers:  3 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
You need to check your 24 hr urinary protein or Urine protein creatinine ratio, Lipid profile and creatinine. It looks like nephrotic syndrome. If proteinuria is not treated in the long run may lead to renal failure. You need assesment by a nephrologist and possibly a kidney biopsy before planning treatment.
Answered: Sun, 7 Aug 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic

consult nephrologist/physician

you need a medical check up and further kidney function tests to find out the cause and treat it properly

Answered: Sun, 7 Aug 2011
I find this answer helpful
General & Family Physician Dr. Padma Saikia's  Response
Welcome to HCM.
Protein in the urine is also called albuminuria is indicative of abnormally high permeability of the glomerular filtration membrane of the nephron.
this can be caused by several things:
-excessive exertion
-excessively high protein intake
or more seriously...
-kidney trauma
-excessively high hypertension
You can also get serum creatinine levels checked and ultrasonography. For further managment consult a doctor after the reports are available.
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor